# SDR EIA2007137

- Difficulty date: June 12, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 85,670 hours, 15,229 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 2364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTWARD DENT IN FUSELAGE SKIN STA 2364 STRINGER 15L.  REPAIRED SKIN AT STA 2364 STRINGER 15L PER B747 SRM 53-30-03 FIG 47.
